# SDR HEEA064871

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 70079K000Z232
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUBE ASSY LEAKING FROM 90 DEGREE FITTING.
